# SDR ASAA2015070612422

- Difficulty date: July 6, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 54,314 hours, 30,574 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3394116
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOORBEAM, BS 312 CORRODED AT LBL 11 AND RBL 10 ON UPPER CAP.  ACFT GROUNDED.  CORROSION WAS FOUND TO BE OUT OF LIMITS, REMOVED DAMAGE AND REPAIRED IAW SRM 51-10-51-2R, REPAIR 5.
